MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC FORCEP ROCH-PEAN CLAMP, DISPOSABLE MAYO CLAMP; FORCEPS, GENERAL AND PLASTIC SURGERY

CARDINAL HEALTH 200 LLC FORCEP ROCH-PEAN CLAMP, DISPOSABLE MAYO CLAMP; FORCEPS, GENERAL AND PLASTIC SURGERY
Catalog Number 09-1360B
Health Effect - Clinical Code No Information (3190)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
¿during repair of vaginal delivery, roch-pean clamp ¿popped off¿.Md states ¿had the clamp been placed on the fetal side of the umbilical cord instead of the maternal side of the umbilical cord the baby could have bled to death¿.Md requesting for radar to be written and fda report on device failure to be made.¿.

Brand Name
FORCEP ROCH-PEAN CLAMP, DISPOSABLE MAYO CLAMP
Common Device Name
FORCEPS, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
MDR Report Key8306520
Report NumberMW5083703
Device Sequence Number11206178
Product Code GEN
UDI-Device Identifier10888439207811
UDI-Public(01)10888439207811
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09-1360B
Device Lot Number113628 (LIKE ITEM, ACT DISPOSE
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight3